Research Repository

A general Raychaudhuri's equation for second-order differential equations

Jerie, Michael and Prince, GE (2000) A general Raychaudhuri's equation for second-order differential equations. Journal of Geometry and Physics, 34 (3-4). 226 - 241. ISSN 0393-0440

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

MA 24/8/15

Uncontrolled Keywords: geodesic congruences; geometry
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > Centre of Policy Studies (CoPS)
Depositing User: Symplectic Elements
Date Deposited: 24 Aug 2015 23:44
Last Modified: 27 Jul 2016 16:30
URI: http://vuir.vu.edu.au/id/eprint/29416
DOI: https://doi.org/10.1016/S0393-0440(99)00065-0
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar